# SDR HEEA954323

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Cracked
- Location: M/R
- Part time: 6,973 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AND NECK SHELL CRACKED NEAR THE CUFF AREA.
